N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Meshfree co-rotational formulation for two-dimensional continua

L. L. Yaw, N. Sukumar, and S. K. Kunnath. Meshfree co-rotational formulation for two-dimensional continua. International Journal for Numerical Methods in Engineering, 79(8):979–1003, 2009.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Yaw:2009:MCF,
	author = "L. L. Yaw and N. Sukumar and S. K. Kunnath",
	title  = "Meshfree co-rotational formulation for two-dimensional continua",
	journal = IJNME,
 	volume  = "79",
	number  = "8",
	pages   = {979--1003},
  	year   = 2009,
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/maxentcorot.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants,Structural Engineering}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20